Table of Contents Author Guidelines Submit a Manuscript
Journal of Robotics
Volume 2010 (2010), Article ID 901365, 14 pages
http://dx.doi.org/10.1155/2010/901365
Research Article

Dynamic Obstacle Avoidance for an Omnidirectional Mobile Robot

1Ohio University, Athens, OH 45701, USA
2Department of Mechanical Engineering, Ohio University, 259 Stocker Center, Athens, OH 45701-2979, USA

Received 22 December 2009; Revised 18 June 2010; Accepted 14 September 2010

Academic Editor: Suguru Arimoto

Copyright © 2010 Robert L. Williams II and Jianhua Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert L. Williams II and Jianhua Wu, “Dynamic Obstacle Avoidance for an Omnidirectional Mobile Robot,” Journal of Robotics, vol. 2010, Article ID 901365, 14 pages, 2010. doi:10.1155/2010/901365